Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 341564, 16 pages
http://dx.doi.org/10.5402/2011/341564
Research Article

Solution of Singular Integral Equations Involving Logarithmically Singular Kernel with an Application in a Water Wave Problem

1Department of Mathematics, Jadavpur University, Kolkata 700032, India
2Department of Mathematics, Netajinagar Day College, Regent Estate, NSC Bose Road, Kolkata 700023, India
3Department of Mathematics, Indian Institute of Science, Bangalore 560012, India

Received 10 March 2011; Accepted 1 April 2011

Academic Editors: A. Bellouquid and T. Y. Kam

Copyright © 2011 Sudeshna Banerjea et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Lewin, Theory of Wave Guides, Newness Butterworths, London, UK, 1975.
  2. F. Ursell, “The effect of a fixed vertical barrier on surface waves in deep water,” Proceedings of the Cambridge Philosophical Society, vol. 43, pp. 374–382, 1947. View at Google Scholar · View at Zentralblatt MATH
  3. B. N. Mandal and P. K. Kundu, “Scattering of waterwaves by vertical barriers and associated Mathematical methods,” Proceedings of the Indian National Science Academy, vol. 53, pp. 514–530, 1987. View at Google Scholar
  4. A. Chakrabarti and S. R. Manam, “Solution of a logarithmic singular integral equation,” Applied Mathematics Letters, vol. 16, no. 3, pp. 369–373, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. R. Manam, “A logarithmic singular integral equation over multiple intervals,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1031–1037, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Banerjea and B. Dutta, “Solution of a singular integral equation and its application to water wave problems,” Indian Institute of Science, vol. 86, no. 3, pp. 265–278, 2006. View at Google Scholar
  7. S. Banerjea and C. Sarkar, “On a singular integral equation with log kernel and its application,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 35630, 12 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Chakrabarti, “Solution of certain weakly singular integral equations,” IMA Journal of Applied Mathematics, vol. 71, no. 4, pp. 534–543, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Banerjea, “Scattering of water waves by a vertical wall with gaps,” Australian Mathematical Society, vol. 37, no. 4, pp. 512–529, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH